# SDR CA991103044

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod
- Part number: C3CF4187
- Condition: Worn
- Location: Elevator Tab
- Part time: 846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE PUSH/PULL ROD FOR THE ELEVATOR TRIM TAB WAS SEVERELY WORN.  THE WEAR SPOT OCCURRED WHERE THE ROD RUNS THROUGH THE BULKHEAD AND CONTACTS THE TWO ROLLERS WHICH IT RIDES ON.  RODS REPLACED.  ROLLERS HAD WORN THROUGH THE ROD.
